ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Modeling server-unreliability in closed queuing-networks

Ramanjaneyulu, CS and Sarma, VVS (1989) Modeling server-unreliability in closed queuing-networks. In: IEEE Transactions on Reliability, 38 (1). pp. 90-95.

[img] PDF
model.pdf - Published Version
Restricted to Registered users only

Download (461kB) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...


A method is presented to model server unreliability in closed queuing networks. Breakdowns and repairs of servers, assumed to be time-dependent, are modeled using virtual customers and virtual servers in the system. The problem is thus converted into a closed queue with all reliable servers and preemptive resume priority centers. Several recent preemptive priority approximations and an approximation of the one proposed are used in the analysis. This method has approximately the same computational requirements as that of mean-value analysis for a network of identical dimensions and is therefore very efficient

Item Type: Journal Article
Publication: IEEE Transactions on Reliability
Publisher: IEEE
Additional Information: Copyright 1989 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 19 Aug 2010 12:29
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ac.in/id/eprint/31475

Actions (login required)

View Item View Item